Murat Cenk, Ph.D.

 

Main Page

Research

Publications

Teaching

Education

Work Experience

Awards

Editorial, Reviewer

Conference Organizations

 

A. Journal Publications

1.     M. Cenk, F. Ozbudak, Efficient Multiplications in F55n and F77n, Journal of Computational and Applied Mathematics, accepted for publication.

2.     M. Cenk, F. Özbudak, Multiplication of Polynomials Modulo $x^n$, Theoretical Computer Science, 412(29), 3451-3462, 2011.

3.     S. Akleylek, M. Cenk, F. Özbudak, Polynomial Multiplication in Chebyshev Form, IEEE Transactions on Computers, to appear.

4.     M. Cenk, F. Özbudak, On Multiplication in Finite Fields, Journal of Complexity, 26, 172-186, 2010.

5.     M. Cenk,  F. Özbudak, Improved  Polynomial Multiplication Formulas over F2 Using Chinese Remainder Theorem, IEEE Transactions on Computers, 58(4), 572-576, 2009.

6.     Y. Guler, D. Baleanu, M. Cenk, Surface Terms, Angular Momentum and Hamilton-Jacobi Formalism Il Nuovo Cimento, Vol. 118B. No 3, (2003).

B.   Peer Reviewed Conference Publications

1.     S. Akleylek, M. Cenk, F. Özbudak, Polynomial Multiplication over Binary Fields Using Charlier Polynomial Representation with Low Space Complexity, Indocrypt 2010, Lecture Notes in Computer Science, 2010, Vol. 6498, 227-237, 2010.

2.     S. Akleylek, M. Cenk, F. Özbudak, Modified Discrete Fourier Transform for Efficient Polynomial Multiplication, 4th International Conference on Information Security and Cryptology, 2010, Ankara, Turkey.

3.     S. Akleylek, M. Cenk, F. Özbudak, Faster Montgomery Modular Multiplication without Pre-computational Phase For Some Classes of Finite Fields, in Proc. of 25th International Symposium on Computer and Information Sciences, 22-24 September 2010, London, UK.

4.     M. Cenk, C. K. Koç, F. Özbudak, Polynomial Multiplication over Finite Fields using Field Extensions and Interpolation, in Proc. of the 19th IEEE Symposium on Computer Arithmetic, Jun. 8-10, 2009, Portland, USA.

5.     M. Cenk, F. Özbudak, Efficient multiplication in F3lm , m≥1  and 5≤l≤18, Africacrypt 2008, Lecture Notes in Computer Science, Vol. 5023, 406 - 414, 2008.

6.     M. Cenk, F. Özbudak, Efficient Multiplication in Finite Fields of Characteristic 3 and 5 for Pairing Based Cryptography, Information Security and Cryptology Conference, Ankara, Turkey, 2008.

7.     M. Cenk, F. Özbudak, Isomorphism Classes of Elliptic Curves Over Finite Fields of Characteristic 3,  II. Ulusal Kriptoloji Sempozyumu, 2006, Ankara, Turkey.

8.     M. Cenk, F. Özbudak, Eliptik Eğri Kriptografi ve Aritmetiği, I. Ulusal Kriptoloji Sempozyumu, 2005,  Ankara, Turkey.

C.   Abstract in International Conferences

1.     S. Akleylek, M. Cenk, F. Özbudak, A New Representation of Elements of Binary Fields with Subquadratic Space Complexity Multiplication, 10th Central European Conference on Cryptography, Bedlęwo, Poland, 2010.

2.     M. Cenk, F. Özbudak, Efficient Multiplications in F55n and F77n, 14th International Congress on Computational and Applied Mathematics, Antalya, 2009.

3.     M. Cenk, F. Özbudak, On Multiplication in Finite Fields, 8th Central European Conference on Cryptography, Graz, 2008.